# SDR HNAA2011042400080

- Difficulty date: April 19, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 55,968 hours, 62,102 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT GEAR DOOR AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION.  CHECKED LT GEAR DOOR RIGGING AND BLED AIR AT PRESSURE LINES.  CYCLED GEAR, OPS CHECKED GOOD PENDING SATISFACTORY LEVAL FLIGHT.
